Advanced

Convexity of means and growth of certain subharmonic functions in an n-dimensional cone

Wanby, Göran LU (1983) In Arkiv för matematik 21(1). p.29-43
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Arkiv för matematik
volume
21
issue
1
pages
29 - 43
publisher
Springer
external identifiers
  • scopus:34250143462
ISSN
0004-2080
DOI
10.1007/BF02384299
language
English
LU publication?
yes
id
2d3bd2f4-bdb9-4d80-8aab-30111fac534c (old id 1366317)
alternative location
http://www.springerlink.com/content/0q46l71267028707/fulltext.pdf
date added to LUP
2009-04-14 16:19:03
date last changed
2017-05-28 04:31:26
@article{2d3bd2f4-bdb9-4d80-8aab-30111fac534c,
  author       = {Wanby, Göran},
  issn         = {0004-2080},
  language     = {eng},
  number       = {1},
  pages        = {29--43},
  publisher    = {Springer},
  series       = {Arkiv för matematik},
  title        = {Convexity of means and growth of certain subharmonic functions in an n-dimensional cone},
  url          = {http://dx.doi.org/10.1007/BF02384299},
  volume       = {21},
  year         = {1983},
}